# SDR UALA2012072604056

- Difficulty date: July 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 64,287 hours, 23,804 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT BOTTOM RIGHT DOOR 2R DENT AND FRESH PAINT MISSING DOWN TO BARE METAL.  DENT IS FWD OF D4R S17 AND 18 FWD OF STA 1640 AFT OF 1596. 2.25W X .046 DEEP.  ACCOMPLISHED VISUAL INSP REF ECRA PART 1. ACCOMPLISHED PART 3. PERMANENT REPAIR REF SRM. PER ECRA 5330-04280.
